MAUDE Adverse Event Report: GE HANGWEI MEDICAL SYSTEMS CO., LTD. REVOLUTION; COMPUTED TOMOGRAPHY X-RAY SYSTEM

GE HANGWEI MEDICAL SYSTEMS CO., LTD. REVOLUTION; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number ACE
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 05/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient sustained an elbow fracture when their arm (which was not secured with patient straps) moved off the table and struck the gantry while the table was moving into the bore.There is no indication of device malfunction.
 
Additional Manufacturer Narrative
Legal manufacturer: hcs beijing - west area of building no.3, no.1 yongchang north road, beijing economic and technological development area china beijing, 100176 ge healthcare's investigation is ongoing.A follow up report will be submitted when the investigation has been completed.
 
Additional Manufacturer Narrative
Block a: patient information was not obtained due to country privacy laws.A 70 y/o female patient with a cerebral infarction and no sensation in her left limb was undergoing a lung scan.The technologist did not use patient positioning straps and instructed the patient to raise her arms for the scan.After the scan completed, the unsecured patient's left arm slipped off the table and contacted the gantry while the table was moving.The patient called out for help and the technician stopped the table.After the incident there was no bleeding or visible trauma observed.A day later the patient's left hand was swollen, and a subsequent x-ray revealed a left elbow fracture.Symptomatic treatment was provided and after a week of hospitalization the patient was discharged.Investigation concluded there was no malfunction of the system and the root cause was determined to be unintended user error, i.E.The patient was not kept sufficiently still during scanning.The user manual (p/n 5808971-1en rev 6) provides instructions on appropriate patient positioning."keep the patient in view at all times.Keep patient's extremities away from surrounding equipment." the design's residual risk has been determined to be afap and no mitigations are available to significantly reduce the risk further.Gehc will continue to trend similar events.

Brand Name
REVOLUTION
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
GE HANGWEI MEDICAL SYSTEMS CO., LTD.
bld 3 1 yongchang north road
beijing economic and tech
beijing 10017 6
CH  100176
Manufacturer (Section G)
GE HANGWEI MEDICAL SYSTEMS CO., LTD.
bld 3 1 yongchang north road
beijing economic and tech
beijing 10017 6
CH   100176
Manufacturer Contact
susan strasser
3000 n grandview blvd
waukesha, WI 53188
MDR Report Key20641460
Report Number9613445-2024-00005
Device Sequence Number17997700
Product Code JAK
UDI-Device Identifier00840682146159
UDI-Public(01)00840682146159(11)200713
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberACE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown